# SDR RAIA00503007

- Difficulty date: March 16, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N559HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41075
- Aircraft time: 18,778 hours, 19,378 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: AIR135692
- Part serial: NC167396
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STL - FLAP SELECT SWITCH WENT TO OFF POSITION.  MAINTENANCE REMOVED AND REPLACED RIGHT MLG AOG SWITICH.
